# SDR UHLA2012120600437

- Difficulty date: December 6, 2012
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT ENGINE PYLON AFT FAIRING, FRAME 5.  R & R RT ENGINE PYLON AFT FAIRING.
